EconPapers    
Economics at your fingertips  
 

The Cauchy Problem for a Dissipative Periodic 2‐Component Degasperis‐Procesi System

Sen Ming, Han Yang and Ls Yong

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: The dissipative periodic 2‐component Degasperis‐Procesi system is investigated. A local well‐posedness for the system in Besov space is established by using the Littlewood‐Paley theory and a priori estimates for the solutions of transport equation. The wave‐breaking criterions for strong solutions to the system with certain initial data are derived.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/410981

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:410981

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:410981